# SDR UIEA200700299

- Difficulty date: July 26, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN LEFT SIDE OF UPPER DECK FLOORBEAM FUSELAGE 6, 7 AND 8TH HOLES FROM OUTBOARD TOP ROW OF FASTENERS STRAP AREA OF UPPER CHORD REF S/B 747-53A24201 FIG 2 STEP 2.  REMOVED CRACKED CHORD SECTION REMOVED CRACKED WEB SECTION FABRICATED AND INSTALLED NEW WEB SECTION AND REPAIR DOUBLER .  FIT AND INSTALLED CHORD REPAIR KIT 141U0044-115 REINSTALLED PARTS REMOVED FOR REPAIR INCLUDING STIFFENERS ON FWD SIDE OF FLOORBEAMS COVERED BY BOEING MESSAGE 1-404648834-7 REF S/B 747-53A2429R1 AND DRAWING NR 141U0044 SHEET 4.
